# SDR 97ZZZX716

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2015
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Switch
- Part number: 6607A2114
- Condition: Inoperative
- Location: Oil Press Warn
- Part time: 481 hours
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

OIL PRESS WARN SWITCH INOPERATIVE.  WILL NOT ILLUMINATE LIGHT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
